Alert archive / Wisconsin / Wind Chill Advisories in 2017
Wind Chill Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Jan 5, 2017, 3:09 PM CST for 13 counties in Wisconsin. It took effect at Jan 5, 2017, 8:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2017, 3:09 PM CST (21:09 UTC)
- In effect from
- Jan 5, 2017, 8:00 PM CST
- Expired
- Jan 6, 2017, 10:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Marquette County, WI, Ozaukee County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313 WWUS43 KMKX 052109 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 PM CST THU JAN 5 2017 ...ANOTHER ROUND OF BITTER COLD WIND CHILLS LATER TONIGHT INTO FRIDAY MORNING... .LOWS IN THE SINGLE DIGITS BELOW ZERO...COMBINED WITH WEST NORTHWEST WINDS...WILL BRING WIND CHILLS TO DANGEROUSLY COLD LEVELS ACROSS PORTIONS OF SOUTHERN WISCONSIN. AREAS NORTH OF MADISON AND MILWAUKEE WILL SEE THE COLDEST WIND CHILLS. WIZ046-047-051-052-056>060-060515- /O.NEW.KMKX.WC.Y.0002.170106T0600Z-170106T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON 309 PM CST THU JAN 5 2017 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY. * TIMING...LATER TONIGHT INTO FRIDAY MORNING. * WIND CHILL VALUES...BETWEEN 15 BELOW AND 24 BELOW ZERO...COLDEST TOWARD THE MONTELLO...FOND DU LAC AND SHEBOYGAN AREAS. * IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD IF POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WOOD
3 follow-up statements
397 WWUS43 KMKX 060139 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 739 PM CST THU JAN 5 2017 ...ANOTHER ROUND OF BITTER COLD WIND CHILLS TONIGHT INTO FRIDAY MORNING... .LOWS IN THE SINGLE DIGITS BELOW ZERO...COMBINED WITH WEST NORTHWEST WINDS...WILL BRING WIND CHILLS TO DANGEROUSLY COLD LEVELS ACROSS PORTIONS OF SOUTHERN WISCONSIN. AREAS ALONG AND NORTH OF A LINE FROM PORT WASHINGTON TO WAUKESHA TO MADISON WILL SEE THE COLDEST WIND CHILLS. WIZ062>065-060945- /O.EXB.KMKX.WC.Y.0002.170106T0200Z-170106T1600Z/ IOWA-DANE-JEFFERSON-WAUKESHA- INCLUDING THE CITIES OF...DODGEVILLE...MINERAL POINT... BARNEVELD...MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON... WAUKESHA...BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO 739 PM CST THU JAN 5 2017 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY. * TIMING...TONIGHT INTO FRIDAY MORNING. * WIND CHILL VALUES...LOWERING TO BETWEEN 20 BELOW AND 28 BELOW ZERO... COLDEST TOWARD THE MONTELLO...FOND DU LAC AND SHEBOYGAN AREAS. * IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD IF POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-051-052-056>060-060945- /O.EXT.KMKX.WC.Y.0002.170106T0200Z-170106T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON 739 PM CST THU JAN 5 2017 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST FRIDAY. * TIMING...TONIGHT INTO FRIDAY MORNING. * WIND CHILL VALUES...LOWERING TO BETWEEN 20 BELOW AND 28 BELOW ZERO... COLDEST TOWARD THE MONTELLO...FOND DU LAC AND SHEBOYGAN AREAS. * IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD IF POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BSH
945 WWUS43 KMKX 060909 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 AM CST FRI JAN 6 2017 ...VERY COLD TEMPERATURES...BUT LIGHT WINDS... .AIR TEMPERATURES THIS MORNING WILL BE IN THE SINGLE DIGITS BELOW ZERO. FORTUNATELY...WESTERLY WIND SPEEDS ARE ON THE LIGHTER SIDE...KEEPING WIND CHILL READINGS FROM GETTING MUCH COLDER THIS MORNING. WE WILL STILL SEE WIND CHILLS THIS MORNING APPROACH 20 BELOW ZERO NORTH OF A LINE STRETCHING FROM WAUKESHA TO MADISON TO MINERAL POINT. TEMPERATURES TODAY WILL ONLY RECOVER INTO THE SINGLE DIGITS ABOVE ZERO WITH WIND CHILLS IN THE -8 TO -13 RANGE. WIZ046-047-051-052-056>060-062>065-061600- /O.CON.KMKX.WC.Y.0002.000000T0000Z-170106T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD... MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA... BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO 309 AM CST FRI JAN 6 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * TIMING...THIS MORNING * WIND CHILL VALUES...LOWERING TO BETWEEN 20 BELOW AND 23 BELOW ZERO... COLDEST TOWARD THE MONTELLO...FOND DU LAC AND SHEBOYGAN AREAS. * IMPACTS...PROLONGED EXPOSURE TO THESE BITTER COLD WIND CHILLS CAN LEAD TO FROST BITE AND HYPOTHERMIA. STAY OUT OF THE COLD IF POSSIBLE...AND COVER EXPOSED SKIN IF YOU MUST GO OUTSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
944 WWUS43 KMKX 061550 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 AM CST FRI JAN 6 2017 ...SLOWLY MODERATING TEMPERATURES THIS MORNING... .TEMPERATURES WILL CONTINUE TO SLOWLY WARM THIS MORNING INTO THE AFTERNOON. MANY LOCATIONS ARE ALREADY ABOVE WIND CHILL ADVISORY CRITERIA...SO THE ADVISORY IS BEING ALLOWED TO EXPIRE. WIZ046-047-051-052-056>060-062>065-061700- /O.EXP.KMKX.WC.Y.0002.000000T0000Z-170106T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON... CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD... MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA... BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO 950 AM CST FRI JAN 6 2017 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. WIND CHILL READINGS ARE NOW ABOVE -20 IN MOST LOCATIONS...SO THE ADVISORY IS BEING ALLOWED TO EXPIRE. IT WILL REMAIN VERY CHILLY THROUGH THE DAY THOUGH...WITH WIND CHILLS ONLY WARMING TO THE -5 TO -15 RANGE. $$ DDV
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 11:12 AM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Jan 5, 11:12 AM CST, 3 hours 57 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1112 AM CST Thu Jan 5 2017 .UPDATE... Updated forecast to add light snow showers across most of the area into the middle afternoon hours. Observations at office and reduced visibilities at some airport sites indicating that what is falling is more than just flurries. Not expecting any accumulations with the west northwest winds blowing it around. Main 500 mb vorticity maximum exiting the area and there should be downward vertical motion to gradually end this activity from north to south this afternoon. Some mid level frontogenesis response may be helping these light snow showers/flurries along. Some uncertainty with the cloud trends for this afternoon into Friday. It looks like the drier air from the northwest will move into the area during the late afternoon and evening, which should bring clearing skies. There are some areas of clouds upstream, and these may move through the area at times into Friday. Will trend downward with cloud cover, and may have lower clouds more if models remain too moist in the low levels. Cold temperatures and bitter cold wind chills are anticipated into Friday. Most areas should drop into the single digits below zero tonight, with the coldest 850 mb/925 mb temperatures overhead. Single digits above zero look on track for Friday. Wind chills should drop to between 15 below and 23 below zero tonight into Friday morning. The coldest readings will be north of Madison and Milwaukee. Another Wind Chill Advisory will likely be needed for the northern portions of the area. && .AVIATION/18Z TAFS/... Area of light snow showers with some flurries are expected to linger across most of the area into the middle afternoon hours. No accumulations are expected on runways, with the west northwest winds blowing it around. There may be reduced visibilities to 3 miles or so at times, though may not mention in TAFs due to short duration of any light snow showers. West northwest winds will linger this afternoon, tonight and Friday across the area. Gusts to around 15 knots are expected this afternoon, and perhaps again on Friday. Some uncertainty with cloud trends this afternoon into Friday. Current cloud deck with 2000 to 3000 foot ceilings should linger into the middle to late afternoon hours, before moving southeast of the area. May see a period of partly cloudy to mostly clear skies tonight into Friday, as there are some cloud patches upstream of the area. These clouds may have ceilings in the 2000 to 3000 foot range as well. && .MARINE... Small Craft Advisory will be allowed to expire at noon CST, as pressure gradient continues to relax. Any west northwest wind gusts should remain around 20 knots this afternoon into Friday. High waves and any freezing spray will remain over the open waters of Lake Michigan. Winds and waves may reach Small Craft Advisory levels Saturday into Saturday night, and again at times Monday into Tuesday. && .PREV DISCUSSION... /Issued 236 AM CST Thu Jan 5 2017/ TODAY AND TONIGHT...Forecast confidence is high. Temperatures are mostly on track from the previous forecast...maybe a tad "warmer" than expected early this morning. Highs will generally stay in the single digits today. Wind chills this morning range from near 20 below across Sheboygan to Marquette county to around 10 below along the Illinois line. I'll leave the wind chill advisory in place across the north. One new forecast issue is an area of clouds moving southeast out of Minnesota associated with a mid level trough swinging through. These clouds are making steady progress and low level rh progs suggest it will move across southern Wisconsin this morning, eroding this afternoon. There are some light snow/flurries with it, so will carry scattered flurries at this point. No accumulation. Temps tonight will be a few degrees colder, ranging from around zero in Milwaukee to 4-6 below from Madison on west and north. Wind chill values toward sunrise will be colder than this morning. Around 20 below across the northern half of the CWA to 15 to 18 below south half. We'll probably have another wind chill advisory issued later today, once the current one expires. FRIDAY THROUGH SUNDAY...Forecast confidence is High. Arctic high pressure will dominate through the weekend. Low temperatures will be at or below zero Friday night and Saturday night. There will be little relief during the day with highs in the single digits to lower teens. West winds will be on the lighter side during most of this time but will still be enough to create a wind chill. Wind chill values of 15 to 20 below zero are expected through Friday morning and again Saturday night into Sunday morning. Wind chill values will be at at or close advisory levels across the northern 2 tiers of counties during these times. They will be somewhat "milder" at 5 to 15 below Friday night into Saturday morning. With the current advisory in place will hold off with another advisory for now. MONDAY THROUGH WEDNESDAY...Forecast confidence is Moderate. A trough moves through on Sunday night or Monday bringing a chance for light snow. Temperatures moderate on Monday as an upper ridge moves into the region with southwest flow at the low levels. There is good agreement on a stronger system moving through Tuesday and Wednesday. It is pretty early to nail down the details on precipitation type now since there is variability with how warm it will get. It could start as snow or mixed precip Tuesday morning. Rain is possible in the afternoon and evening, especially in the southeast. The ECMWF and Canadian are the warmest showing temps in the upper 30s Tuesday afternoon and evening. Snow is possible on the backside Tuesday night or Wednesday morning as temps cool down. The variability with temperatures continues for later in the week. The unsettled pattern looks to continue with chances for precip at times for the later part of the week into the weekend. AVIATION/12Z TAFS/... VFR conditions are expected through the TAF period. A new concern for this forecast is a rather large area of clouds based between 3500-4500ft moving southeast out of Minnesota. These clouds are expected to move across southern Wisconsin this morning. They should reach KMSN by around 11z and Milwaukee between 13-14z. There is some uncertainty about whether they'll make it all the way to Milwaukee, but will assume that for now. There are flurries falling out of these clouds, but no accumulation is expected. Will carry scattered flurries this morning. Look for the westerly winds to be fairly steady today, diminishing tonight. MARINE... Will stretch the small craft advisory through 18z north of Port Washington and let it expire at 12z south of Port Washington. Westerly winds will remain elevated today, diminishing steadily tonight. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...SMALL CRAFT ADVISORY until noon CST today for LMZ643. && UPDATE...Wood TODAY/TONIGHT AND AVIATION/MARINE...Davis Friday THROUGH Wednesday...Marquardt
Hazardous weather outlook, Jan 5, 10:06 AM CST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1006 AM CST THU JAN 5 2017 WIZ046-047-051-052-056>060-062>072-061615- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1006 AM CST THU JAN 5 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LOOK FOR WIND CHILLS TO RANGE FROM 5 BELOW TO 15 BELOW ZERO TODAY...COLDEST NORTH OF THE MADISON AND MILWAUKEE AREAS. WIND CHILLS TONIGHT WILL BE A FEW DEGREES COLDER...RANGING FROM 15 TO 23 BELOW ZERO ACROSS SOUTHERN WISCONSIN. THE COLDEST VALUES WILL AGAIN BE NORTH OF MADISON AND MILWAUKEE. A WIND CHILL ADVISORY MAY BE NEEDED AGAIN FOR THIS AREA LATER TONIGHT INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLD TEMPERATURES WILL PERSIST THROUGH THE WEEKEND. WIND CHILL TEMPERATURES WILL GENERALLY RANGE FROM 10 TO 20 BELOW ZERO EACH MORNING THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-061615- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1006 AM CST THU JAN 5 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH NOON NORTH OF PORT WASHINGTON...DUE TO BRISK WEST NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SATURDAY INTO SATURDAY NIGHT...AND AGAIN AT TIMES MONDAY INTO TUESDAY. WOOD WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 8:07 PM CST | Wind Chill Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 14 hr |
| Jan 5, 12:07 PM CST | Small Craft Advisory | MKX | 3 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.